# SDR UIEA2022011900068

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 55,701 hours, 6,176 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW O/B T/E FLAP TE LWR SKIN MID AREA FOUND DELAMINATION( PERFORMED COMPOSITE REPAIR AT LHW O/B T/E FLAP TE LWR SKIN DELAMINATION AREA AS PER SRM 51-70-04 REPAIR 1 )
